<< Previous Issue Kyungpook Mathematical Journal (Vol. 54, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 1—156
 Original Articles 
Hilbert-Type Integral Inequalities in the Whole Plane with the Non-homogeneous Kernel
Dongmei Xin
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 1—9
Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric
Binod Chandra Tripathy1, Stuti Borgohain2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 11—22
Edge-Maximal $\theta _{2k+1}$-Edge Disjoint Free Graphs
Mohammed M. M. Jaradat1, Mohammed S. A. Bataineh2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 23—30
Integrability and L1-convergence of Certain Cosine Sums with Quasi Hyper Convex Coefficients
Naim Latif Braha
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 31—41
Fourier Cosine and Sine Transformable Boehmians
Chinnaraman Ganesan1, Rajakumar Roopkumar2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 43—63
Weakly Semicommutative Rings and Strongly Regular Rings
Long Wang, Junchao Wei
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 65—72
Some Difference Paranormed Sequence Spaces over n-normed Spaces Defined by a Musielak-Orlicz Function
Kuldip Raj, Sunil K. Sharma and Amit Gupta
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 73—86
Ultra g-Bessel Sequences in Hilbert Spaces
Mohammad Reza Abdollahpour, Abbas Najati
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 87—94
The Line n-sigraph of a Symmetric n-sigraph-V
P. Siva Kota Reddy1, K. M. Nagaraja2, M. C. Geetha3
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 95—101
Approximation of Common Fixed Points of Mean Nonexpansive Mapping in Banach Spaces
Gu Zhaohui1, Li Yongjin2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 103—111
Some Properties of S-metric Spaces and Fixed Point Results
Shaban Sedghi1, Ishak Altun2, Nabi Shobe3, Mohammad Ali Salahshour4
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 113—122
Pure Ideals in Ordered Semigroups
Thawhat Changphas and Jatuporn Sanborisoot
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 123—129
A New Family of q-analogue of Genocchi Numbers and Polynomials of Higher Order
Serkan araci1, Mehmet acikgoz1, Jong jin seo2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 131—141
Double-framed Soft Filters in CI-algebras
Abdullah M. Al-roqi
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 143—153
Erratum : Two Variations of the Choquet Game
Jiling Cao1, Zbigniew Piotrowski2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 1, 155—156

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd